Stability of random attractors under perturbation and approximation
UNSPECIFIED. (2002) Stability of random attractors under perturbation and approximation. JOURNAL OF DIFFERENTIAL EQUATIONS, 186 (2). pp. 652-669. ISSN 0022-0396Full text not available from this repository.
The comparison of the long-time behaviour dynamical systems and their numerical approximations is not straightforward since in general Such methods only converge on bounded time intervals, However, one can still compare their asymptotic behaviour using the global attractor, and this is no standard in the deterministic autonomous case. For random dynamical systems there is an additional problem. since the convergence of numerical methods for Such systems is usually given only on average. In this paper the deterministic approach is extended to cover stochastic differential equations. giving necessary and Sufficient conditions for the random attractor arising from a random dynamical system to be upper semi-continuous with respect to a given family of perturbations or approximations. (C) 2002 Elsevier Science (USA). All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||JOURNAL OF DIFFERENTIAL EQUATIONS|
|Publisher:||ACADEMIC PRESS INC ELSEVIER SCIENCE|
|Date:||10 December 2002|
|Number of Pages:||18|
|Page Range:||pp. 652-669|
Actions (login required)